# SDR WTAA950038D

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay Box
- Part number: 12043270501
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  REPLACED LANDING GEAR CONTROL MODULE AND RELAY BOX.  LANDING RETRACTION AND EXTENSION NORMAL DURING GROUND TEST AND SUBSEQUENT TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (W)
